# SDR C2XA09SH204

- Difficulty date: July 20, 2009
- Submitted: July 25, 2009
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 18,531 hours, 14,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK DENT IN LT STATIC PORT AREA AT FRAME 14 STRINGER 15L.  MAINTENANCE REPAIRED DENT IN LT STATIC PORT AREA AT FRAME 14 STRINGER 15L IAW IC2009-145/05429.  INSPECTION PERFORMED RVSM CRITICAL REGION INSPECTION.  RVSM WAS FOUND TO BE IN LIMITS.  NO FURTHER MAINTENANCE ACTION WAS REQUIRED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
